Asymmetry and Mating Success in a Periodical Cicada, Magicicada septendecim (Hemiptera: Cicadidae)
Article first published online: 13 OCT 2004
Volume 110, Issue 10, pages 745–759, October 2004
How to Cite
Cooley, J. R. (2004), Asymmetry and Mating Success in a Periodical Cicada, Magicicada septendecim (Hemiptera: Cicadidae). Ethology, 110: 745–759. doi: 10.1111/j.1439-0310.2004.00993.x
- Issue published online: 13 OCT 2004
- Article first published online: 13 OCT 2004
- Received: August 7, 2003 Initial acceptance: December 26, 2003 Final acceptance: March 12, 2004 (S. Forbes)
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!